# SDR USAA2010012790198

- Difficulty date: January 15, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67 + 15 INCHES TO FR69, Y1162.  REPLACED FLOORBEAM BETWEEN FR67 + 15 INCHES TO FR69, Y1162 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472000.
